# SDR AALA202511188886

- Difficulty date: November 17, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N881NN
- Make and model: Boeing 737823
- Aircraft serial: 31135
- Aircraft time: 41,152 hours, 17,762 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT SIGN NEXT TO OVERWING EXIT DOOR ROW 16ABC IS MISSING. REPLACED LEFT HAND FORWARD EMERGENCY EXIT SIGN LIGHT ASSEMBLY. PER AMM 33-51-01. OPERATIONAL CHECKS GOOD.
